# SDR 0602499993

- Difficulty date: November 18, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- Aircraft time: 83,161 hours, 76,243 cycles
- Engine: Pwa JT8D15A
- Engine time: 56,172 hours, 39,268 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: O-Ring
- Condition: Leaking
- Location: P&D Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING DESCENT NR 1 ENGINE THRUST WOULD NOT INCREASE ABOVE IDLE.  FLIGHT CREW DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  ON THE GROUND THE TOWER REPORTED A SIGNIFICANT FUEL LEAK FROM THE NR 1 ENGINE.  MAINTENANCE FOUND THE INLET COUPLING ON THE P & D VALVE LEAKING.  REMOVED AND REPLACED THE PACKING ON THE P & D VALVE COUPLING, TESTED AND RETURNED TO SERVICE.
